Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
198 Doctors are Online

Kidney transplantation, on zetia, pravastatin. Can i stop this and use choleslo ?

I am taking Zetia 10mg and Pravistatin 80mg every day. I have had a kidney transplant and I need to protect my new kidney. Zetia does not seem to bother me but Pravistatin makes me hurt all over and I am scared of such a high dose of statin. I know Zetia has statin also. I want to stop these drugs and start taking CholesLo because it is a natural alternative. Thank you for listening, Donna Kelly
YYYY@YYYY
Asked On : Fri, 18 Oct 2013
Answers:  1 Views:  58
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Drug/Medication
Medical Procedures
Medical Topics
General & Family Physician 's  Response
Hi, Donna, you are a patient of kidney transplant, and you know the importance of medicines in protecting the kidney.
It is utmost important to protect the vessels of the kidney, that will be done by the statins, and you also might be having more of cholesterol.
Natural substitutes like Choleslo may not have such a high dose of the statin.
The problem with the pravistatin might be due to its gastric irritation, so i advise you to use some anti ulcerants like omeprazole with your doctors advise. With this you will be comfortable.Thank you.
Answered: Fri, 18 Oct 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor